en
Scientific article
English

Order conditions for general two-step Runge-Kutta methods

Published inSIAM journal on numerical analysis, vol. 34, no. 6, p. 2087-2089
Publication date1997
Abstract

The use of B-series for the derivation of order conditions for general two-step Runge-Kutta methods is illustrated.

Keywords
  • Two-step Runge-Kutta methods
  • General linear methods
  • Order conditions
  • B-series
Citation (ISO format)
HAIRER, Ernst, WANNER, Gerhard. Order conditions for general two-step Runge-Kutta methods. In: SIAM journal on numerical analysis, 1997, vol. 34, n° 6, p. 2087–2089.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:12432
ISSN of the journal0036-1429
699views
0downloads

Technical informations

Creation11/12/2010 2:39:00 PM
First validation11/12/2010 2:39:00 PM
Update time03/14/2023 4:08:45 PM
Status update03/14/2023 4:08:45 PM
Last indexation01/15/2024 9:48:51 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack